Le Cam's theorem

Le Cam's theorem In probability theory, Le Cam's theorem, named after Lucien Le Cam (1924 – 2000), states the following.[1][2][3] Supposer: {style d'affichage X_{1},X_{2},X_{3},ldots } are independent random variables, each with a Bernoulli distribution (c'est à dire., equal to either 0 ou 1), not necessarily identically distributed. {style d'affichage Pr(X_{je}=1)=p_{je},{texte{ pour }}i=1,2,3,ldots .} {style d'affichage lambda _{n}=p_{1}+cdots +p_{n}.} {style d'affichage S_{n}=X_{1}+cdots +X_{n}.} (c'est à dire. {style d'affichage S_{n}} follows a Poisson binomial distribution) Alors {somme de style d'affichage _{k=0}^{infime }la gauche|Pr(S_{n}=k)-{lambda _{n}^{k}e ^{-lambda _{n}} plus de k!}droit|<2left(sum _{i=1}^{n}p_{i}^{2}right).} In other words, the sum has approximately a Poisson distribution and the above inequality bounds the approximation error in terms of the total variation distance. By setting pi = λn/n, we see that this generalizes the usual Poisson limit theorem. When {displaystyle lambda _{n}} is large a better bound is possible: {displaystyle sum _{k=0}^{infty }left|Pr(S_{n}=k)-{lambda _{n}^{k}e^{-lambda _{n}} over k!}right|<2left(1wedge {frac {1}{lambda }}_{n}right)left(sum _{i=1}^{n}p_{i}^{2}right).} [4] It is also possible to weaken the independence requirement.[4] References ^ Le Cam, L. (1960). "An Approximation Theorem for the Poisson Binomial Distribution". Pacific Journal of Mathematics. 10 (4): 1181–1197. doi:10.2140/pjm.1960.10.1181. MR 0142174. Zbl 0118.33601. Retrieved 2009-05-13. ^ Le Cam, L. (1963). "On the Distribution of Sums of Independent Random Variables". In Jerzy Neyman; Lucien le Cam (eds.). Bernoulli, Bayes, Laplace: Proceedings of an International Research Seminar. New York: Springer-Verlag. pp. 179–202. MR 0199871. ^ Steele, J. M. (1994). "Le Cam's Inequality and Poisson Approximations". The American Mathematical Monthly. 101 (1): 48–54. doi:10.2307/2325124. JSTOR 2325124. ^ Jump up to: a b den Hollander, Frank. Probability Theory: the Coupling Method. External links Weisstein, Eric W. "Le Cam's Inequality". MathWorld. Categories: Probability theoremsProbabilistic inequalitiesStatistical inequalitiesTheorems in statistics

Si vous voulez connaître d'autres articles similaires à Le Cam's theorem vous pouvez visiter la catégorie Probabilistic inequalities.

Laisser un commentaire

Votre adresse email ne sera pas publiée.


Nous utilisons nos propres cookies et ceux de tiers pour améliorer l'expérience utilisateur Plus d'informations